# SDR AALA201907019007

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug MD 83
- Aircraft serial: 53613
- Aircraft time: 55,197 hours, 27,792 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP8598DHF
- Part serial: P3064
- Condition: Leaking
- Location: Zone 300
- Part time: 42,255 hours, 25,191 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FUMES IN CABIN, APU RUNNING AND PACKS PUTTING OUT COOL AIR. MAINTENANCE ACCOMPLISHED ODOR CARD 05-96-70 AND REPLACED APU DUE TO OIL LEAK IAW CARD 49-96-83. PERFORMED PACK BURN IAW CARD 21-92-12. NO ODORS NOTED.
